zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A numerical solution of Burgers’ equation by modified Adomian method. (English) Zbl 1060.65649
Summary: The modified Adomian’s decomposition method for calculating a numerical solution of the one-dimensional quasi-linear, the Burgers’ equation, is presented. Time discretization has been used in decomposition, without using any transformation in the Burgers’ equation such as Hopf-Cole transformation. The numerical results obtained by this way for various values of viscosity have been compared with the exact solution to show the efficiency of the method.

65M70Spectral, collocation and related methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
Full Text: DOI
[1] Adomian, G.: Nonlinear stochastic systems and applications to physics. (1989) · Zbl 0659.93003
[2] Adomian, G.: Solutions of nonlinear PDE. Appl. math. Lett. 11, 121-123 (1998) · Zbl 0933.65121
[3] Adomian, G.; Rach, R.: On the solution of algebric equations by the decomposition method. Math. anal. Appl. 105, 141-166 (1985) · Zbl 0552.60060
[4] Burgers, J. M.: Mathematical examples illustrating relations occurring in the theory of turbulent fluid motion. Trans. roy. Neth. acad. Sci., Amsterdam 17, 1-53 (1939) · Zbl 0061.45709
[5] Burgers, J. M.: A mathematical model illustrating the theory of turbulence. Advance applied mechanics 1, 171-199 (1948)
[6] Cherruault, Y.: Convergence of Adomian’s method. Kybernetes 18, 31-38 (1989) · Zbl 0697.65051
[7] Evans, D. J.; Abdullah, A. R.: The group explicit method for the solution of Burgers equation. Computing 32, 239-253 (1984) · Zbl 0523.65071
[8] Kutluay, S.; Bahadir, A. R.; Özdeş, A.: Numerical solution of one-dimensional Burgers equation: explicit and exact-explicit finite difference method. J. comput. Appl. math. 103, 251-261 (1999) · Zbl 0942.65094
[9] Öziş, T.; Aksan, E. N.; Özdeş, A.: A finite element approach for solution of Burgers equation. Appl. math. Comput. 139, 417-428 (2003) · Zbl 1028.65106
[10] Öziş, T.; Özdeş, A.: A direct variational methods applied to Burgers equation. J. comput. Appl. math. 71, 163-175 (1996)
[11] Pektorys, K.: The method of discretization in time and partial differential equations. (1982)
[12] Varoğlu, E.; Finn, W. D.: Space-time finite element incorporating characteristics for the Burgers equation. Int. J. Numer. meth. Eng. 16, 171-184 (1980) · Zbl 0449.76076